MathSciNet Relay Station
MathSciNet bibliographic data
MR626861 (84a:33021) 33A65 (05A19)
Foata, Dominique Some Hermite polynomial identities and their combinatorics. Adv. in Appl. Math. 2 (1981), no. 3, 250–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement